Alert archive / Michigan / River Flood Warnings in 2016

River Flood Warning 7, NWS Grand Rapids, MI

April 6, 2016Newaygo County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Apr 6, 2016, 11:52 AM EDT for Newaygo County, Michigan. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 6, 2016, 11:52 AM EDT (15:52 UTC)
Expired
Apr 9, 2016, 2:00 PM EDT
In force
3 days
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
Minor

County Newaygo County, MI

The radar

The Grand Rapids radar (KGRR), 59 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muskegon River near Croton Dam (CROM4).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04121970, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

153 
WGUS43 KGRR 061552
FLWGRR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1152 AM EDT WED APR 6 2016

...The National Weather Service in Grand Rapids has issued a flood 
warning for the following river in Southwest Lower Michigan...

  Muskegon River Near Croton affecting Newaygo County

.Recent snow and rainfall totaling over a half inch of water in the
Muskegon River basin upstream from Croton will cause the river at
Croton to rise back above Minor Flood Stage. The following forecast
is based on observed and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Even 6 inches of fast-moving flood water can knock 
you off your feet... and a depth of 2 feet will float your car.  
Never try to walk... swim... or drive through such swift water.  If 
you come upon flood waters... stop... turn around and go another way.

This warning will be in effect until the river falls below its flood 
stage.  

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC123-071752-
/O.NEW.KGRR.FL.W.0007.160406T1552Z-160409T1800Z/
/CROM4.1.RS.160407T0900Z.160408T0600Z.160409T1200Z.NO/
1152 AM EDT WED APR 6 2016

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Muskegon River Near Croton.
* until Saturday afternoon.
* At 11:30 AM Wednesday the stage was 8.3 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Forecast, the river is expected to rise to around 9.5 feet Thursday
  night.
* Impact, at 9.5 feet...Flood water begins surrounding cottages and 
  homes downstream from the City of Newaygo in the areas of Leisure 
  Land subdivision in Bridgeton Township and Sycamore Flats in 
  Ashland Township impacting 17 properties.
* Flood history, this crest compares to a previous crest of 9.5 feet 
  on May 10 2004.  

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$

CAS
2 follow-up statements
908 
WGUS83 KGRR 070226
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1026 PM EDT WED APR 6 2016

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Muskegon River Near Croton affecting Newaygo County

.Ample soil moisture in addition to recent precipitation will result
in river rises through Southwest Lower Michigan. Scattered rain and
snow showers can be expected into Thursday morning before conditions
trend drier through Thursday afternoon. A quick moving system may
result in light rain and snow Friday and Friday night. Precipitation
amounts are expected to remain light. The following forecast is based
on observed and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC123-080426-
/O.EXT.KGRR.FL.W.0007.000000T0000Z-160408T1200Z/
/CROM4.1.RS.160408T0000Z.160408T0000Z.160408T0000Z.NO/
1026 PM EDT WED APR 6 2016

The Flood Warning continues for
  the Muskegon River Near Croton.
* until Friday morning.
* at  9:30 PM Wednesday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Forecast, the river is expected to rise to near flood stage 
  tomorrow evening.
* Impact, at 9.0 feet...Expect minor flooding of cottages and homes 
  downstream of Newaygo on Riverview Drive in Bridgeton Township and 
  Pepperidge in Ashland Township.
* Flood history, this crest compares to a previous crest of 8.9 feet 
  on Dec 29 2008.  

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$

jam
748 
WGUS83 KGRR 071535
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1135 AM EDT THU APR 7 2016

 ...The Flood Warning has been cancelled and downgraded to a Flood 
Advisory for the following river in Southwest Lower Michigan...

  Muskegon River Near Croton affecting Newaygo County

.A couple of quick hitting systems will produce mainly snow on Friday
with about a quarter of an inch of precipitation. Another system is
expected Sunday. These systems will help keep stages elevated into
next week. The following forecast is based on observed and forecast
24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio station for further 
information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr 

&&

MIC123-071605-
/O.CAN.KGRR.FL.W.0007.000000T0000Z-160408T1200Z/
/CROM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1135 AM EDT THU APR 7 2016

The Flood Warning is cancelled for
  the Muskegon River Near Croton.
  and has been downgraded to a Flood Advisory.
* at 10:30 AM Thursday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Forecast, the river will remain near 8.4 feet this afternoon.
* Impact, at 8.0 feet...River is bankfull. River begins to exceed its
  banks and minor flooding begins in low lying areas along the river.
* Flood history, this crest compares to a previous crest of 8.9 feet 
  on Dec 29 2008.  

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$

tjt

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Apr 6, 11:26 AM EDT, 26 minutes earlier.

Area forecast discussion, Apr 6, 11:26 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1126 AM EDT WED APR 6 2016

LATEST UPDATE...
UPDATE

.SYNOPSIS...
ISSUED AT 330 AM EDT WED APR 6 2016

A DEEPENING SYSTEM WILL MOVE THROUGH THE AREA TODAY AND WILL BRING A
WINTRY MIX OF PRECIPITATION TO THE AREA. ALL PRECIPITATION WILL
CHANGE OVER TO RAIN THIS AFTERNOON BEFORE PRECIPITATION DIMINISHES.
SOME LINGERING RAIN SHOWERS THIS EVENING WILL CHANGE OVER TO SNOW
SHOWERS TONIGHT AND LAST INTO THURSDAY.

ANOTHER SYSTEM WILL DIVE SOUTHEAST OUT OF CANADA TOWARD THE AREA FOR
FRIDAY AND FRIDAY NIGHT. THIS WILL BRING ANOTHER THREAT OF SNOW TO
THE AREA WITH SOME LOCATIONS POTENTIALLY SEEING A MIX OF
PRECIPITATION TYPES. MUCH COLDER AIR WILL COME IN THEN FOR THE
WEEKEND. TEMPERATURES WILL THEN MODERATE EARLY NEXT WEEK AS ANOTHER
SYSTEM LOOKS TO IMPACT THE AREA.

&&

.UPDATE...
ISSUED AT 1126 AM EDT WED APR 6 2016

WILL BE CANCELLING MORE OF THE ADVISORY COUNTIES WITH THE LATE
MORNING UPDATE. WILL LEAVE OSCEOLA...CLARE...MECOSTA AND ISABELLA
COUNTIES IN THE ADVISORY THROUGH 200PM. RUC SOUNDINGS INDICATE THE
THREAT FOR SNOW AND SLEET YET THROUGH 200PM...BEFORE THINGS CHANGE
OVER TO ALL RAIN. THERE IS A BURST OF RAIN COMING OUT OF NORTHERN
ILLINOIS AT THE PRESENT TIME (1120AM) THAT WILL MAKE A RUN INTO
CENTRAL LOWER MI. AS THIS PRECIP MOVES UP INTO THE NORTHEAST FOUR
COUNTIES THERE MAY STILL BE A LOCAL INCH OR TWO OF SNOW. OUTSIDE
OF THIS AREA...EXPECTING ALL RAIN. HIGHS WILL TOP OUT IN THE
MIDDLE 30S OVER INTERIOR CENTRAL LOWER TO AROUND 50 ALONG THE I-94
CORRIDOR.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 330 AM EDT WED APR 6 2016

WE WILL BE HOLDING ON TO THE ADVISORY AS IS THIS MORNING AS WE AWAIT
THE MAIN BATCH OF PCPN TO MOVE IN AND START CHANGING P-TYPES.

THERE HAS NOT REALLY BEEN MUCH OF A CHANGE SO FAR WITH REGARD TO THE
INCOMING SYSTEM THIS MORNING. WE ARE IN A MONITORING MODE TO SEE
EXACTLY WHERE P-TYPES WILL CHANGE...AND WHAT THEY WILL CHANGE TO.
THE BEST CONFIDENCE LIES ACROSS THE NE COUNTIES WHERE WE ARE
EXPECTING A BURST OF MAINLY SNOW UNTIL IT CHANGES OVER TO RAIN THIS
AFTERNOON. THE LEAST CONFIDENCE IS WITH THE SRN AND WRN EXTENT OF
THE CHANGE OVER OF P-TYPES TO A WINTRY MIX AS THE ATMOSPHERE WET
BULBS DOWN WITH THE INFLUX OF WIDESPREAD PCPN.

THE POTENTIAL PITFALLS WOULD BE IF FREEZING RAIN/SLEET BECOMES MORE
OF AN ISSUE THAN EXPECTED TOWARD THE LANSING AREA WHERE TEMPS ARE A
LITTLE COOLER...AND IF P-TYPES REMAIN MAINLY RAIN ON THE SRN AND WRN
FLANKS OF THE ADVISORY AREA. AGAIN...WE WILL MONITOR THE TRENDS OVER
THE NEXT 2-3 HRS BEFORE MAKING ANY CHANGES IF NEEDED AS WE APPROACH
THE MORNING COMMUTE. ALL AREAS ARE STILL EXPECTED TO CHANGE OVER TO
RAIN THIS AFTERNOON AS THE MORE WIDESPREAD PCPN WITH THE LLJ AND
MOISTURE TRANSPORT MOVES EAST OF THE AREA.

WE WILL SEE ALL PCPN CHANGE OVER TO SNOW BY THE OVERNIGHT HOURS
TONIGHT. WE WILL BE UNDER THE INFLUENCE OF CYCLONIC FLOW ALOFT...SO
LIGHT SNOW SHOWERS CAN BE EXPECTED TO REMAIN WED NIGHT AND THU.
ACCUMS SHOULD BE LITTLE TO NONE FOR MOST AREAS.

WE WILL SEE THE NEXT CHC OF MAINLY SNOW FOR THE AREA MOVE IN ON FRI
AFTER A BREAK IN THE ACTION WITH SHORT WAVE RIDGING MOVING THROUGH
THE AREA. THE SYSTEM WILL BE CENTERED TO OUR WEST AND DIVING SE. WE
MAY END UP EAST OF THE BETTER CONCENTRATION OF PCPN CHCS...BUT THE
THREAT FOR SNOW WILL STILL EXIST. THE SNOW COULD MIX WITH RAIN
ACROSS THE FAR SW CORNER OF THE CWFA WHERE ENOUGH LOW LEVEL WARM
AIR WILL BE AND WET BULB ZERO HTS MAY BE HIGH ENOUGH.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 330 AM EDT WED APR 6 2016

THIS WEEKEND WILL FEATURE A CONTINUATION OF WELL BELOW NORMAL
TEMPERATURES... FOLLOWED BY A SLIGHT MODERATION IN TEMPERATURES
EARLY NEXT WEEK.

SCATTERED SNOW SHOWERS ARE EXPECTED ON FRIDAY NIGHT AS SHORTWAVE/UPR
LOW ROTATES SOUTHWARD THROUGH THE REGION. H8 TEMPS AROUND -15C POUR
INTO THE REGION WITH THIS WAVE AND WILL RESULT IN SOME LAKE
EFFECT/ENHANCEMENT. LOW LEVEL FLOW IS SHOWN TO BE NNW WHICH SHOULD
LIMIT ANY LAKE SNOWS TO THE SHORELINE. CERTAINLY A CHANCE OF SOME
ACCUMS ON FRIDAY NIGHT INTO EARLY SATURDAY MORNING AS LOW TEMPS FALL
TO NEAR 20.

A GENERALLY DRY PERIOD IS EXPECTED FROM SATURDAY AFTERNOON THROUGH
SUNDAY MORNING AS SURFACE RIDGING IMPACTS THE AREA. GUIDANCE HAS
BEEN CONSISTENT IN SHOWING WIDESPREAD LOWS IN THE TEENS WHICH
PRESENTS ANOTHER THREAT TO THE FRUIT TREES.

ANOTHER MIXED PRECIPITATION EVENT LOOKS POSSIBLE ON SUNDAY AS NEXT
SYSTEM APPROACHING FROM THE WEST QUICKLY INDUCES ISENTROPIC LIFT
PRECIP WHILE LOW LEVEL COLD AIR IS STILL IN PLACE. HOWEVER PRECIP
SHOULD TRANSITION TO MOSTLY RAIN ON SUNDAY NIGHT AS TEMPS/DEWPTS
RISE IN CONTINUED WAA PATTERN. ANOTHER WAVE ALONG THE FRONT MAY
BRING ADDITIONAL RAIN ON MONDAY BEFORE COOLER/DRIER AIR MASS FILTERS
BACK IN ON TUESDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 810 AM EDT WED APR 6 2016

MOSTLY VFR STILL ACROSS SW/SC LWR MI THIS MORNING WITH SCATTERED
RAIN SHOWERS BUT THE TREND SHOULD BE FOR LOWERING CIGS LATER
TODAY AS THE SFC LOW TRACKS THROUGH. WIDESPREAD IFR IS EXPECTED
TO GRADUALLY SPREAD FROM NORTHWEST TO SOUTHEAST AFTER 18Z... WITH
LIFR POSSIBLE FOR A WHILE BETWEEN ROUGHLY 21Z AND 03Z WHILE THE
SFC LOW IS OVERHEAD.

SOME BRIEF SLEET IS STILL POSSIBLE FOR A COUPLE MORE HOURS AT
JXN/LAN WHERE SFC DEW PTS ARE STILL ONLY AROUND 20.

&&

.MARINE...
ISSUED AT 330 AM EDT WED APR 6 2016

WE WILL BE HOLDING ON TO THE SMALL CRAFT ADVISORY AS IT IS FOR THIS
FORECAST PACKAGE. THE STRONGEST WINDS WILL BE COMING THROUGH THROUGH
MID MORNING...AND SHOULD MAX OUT JUST SHY OF GALE WARNING CRITERIA.
WINDS WILL DIMINISH THEN THIS AFTERNOON FOR A SHORT PERIOD. WE WILL
SEE WINDS AND WAVES THEN RAMP UP ONCE AGAIN TONIGHT INTO THU. THIS
MAY REQUIRE EITHER AN EXTENSION...OR ANOTHER HEADLINE TO BE ISSUED.

&&

.HYDROLOGY...
ISSUED AT 329 PM EDT TUE APR 5 2016

MOST RIVERS HAVE CRESTED AND ARE FALLING... BUT MANY POINTS ARE
STILL ABOVE BANKFULL. AROUND AN INCH OF PRECIPITATION IS EXPECTED IN
MUCH OF THE MUSKEGON BASIN AND PERHAPS THE NORTHERN PART OF THE
GRAND BASIN TONIGHT INTO WEDNESDAY. MOST OF THE PRECIP IN THE LOWER
MUSKEGON BASIN AND THE GRAND SHOULD BE LIQUID OR AT LEAST QUICKLY
CONVERTED TO LIQUID DURING THE DAY ON WEDNESDAY. THE SNOW IN THE
UPPER MUSKEGON BASIN MAY NOT BE SO QUICK TO MELT. THIS PRECIPITATION
WILL LIKELY PROLONG THE AMOUNT OF TIME THE RIVERS SPEND ABOVE
BANKFULL.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR MIZ039-
     040-045-046.

LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ844>849.

&&

UPDATE...DUKE
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...MEADE
AVIATION...MEADE
HYDROLOGY...CAS
MARINE...NJJ
Hazardous weather outlook, Apr 6, 4:15 AM EDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
415 AM EDT WED APR 6 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-070745-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
415 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A MIXTURE OF SNOW... SLEET... AND FREEZING RAIN WILL CREATE
HAZARDOUS TRAVEL THIS MORNING... MAINLY NORTH OF A LINE FROM HOLLAND
TO LANSING. SNOW WILL BE HEAVIEST NEAR AND NORTH OF BIG RAPIDS AND
MT PLEASANT WHERE UP TO 6 INCHES MAY ACCUMULATE IN A SHORT PERIOD OF
TIME.

TRAVEL WILL IMPROVE THIS AFTERNOON AS TEMPERATURES WARM BUT LOCALLY
HEAVY RAIN PLUS MELTING SNOW COULD LEAD TO FLOODING OF LOW LYING
AREAS AND QUICK RISES ON ALREADY ELEVATED RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SLICK TRAVEL IS POSSIBLE FRIDAY NIGHT DUE TO SCATTERED SNOW SHOWERS
AND VERY COLD TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-070745-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
415 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT MUCH OF THE TIME
FROM THURSDAY THROUGH TUESDAY. THE CALMEST PERIOD LOOKS TO BE
FROM SATURDAY AFTERNOON INTO SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

In the hours before

Local storm report, Apr 6, 6:26 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
626 AM EDT WED APR 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     HAIL             4 NNE MATTAWAN          42.27N 85.77W
04/06/2016  E0.25 INCH       KALAMAZOO          MI   PUBLIC

            MPING REPORT

&&

CAS
Local storm report, Apr 6, 7:12 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
712 AM EDT WED APR 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             BIG RAPIDS              43.70N 85.48W
04/06/2016  M0.8 INCH        MECOSTA            MI   CO-OP OBSERVER

            OVERNIGHT THROUGH 7 AM.

0658 AM     HAIL             2 NNW CERESCO           42.30N 85.08W
04/06/2016  E0.25 INCH       CALHOUN            MI   PUBLIC

            TWITTER REPORT. LIGHTNING ALSO OCCURRING.

0635 AM     HAIL             VICKSBURG               42.12N 85.53W
04/06/2016  E0.25 INCH       KALAMAZOO          MI   PUBLIC

            TWITTER REPORT. LIGHTNING ALSO OCCURRING.
            TIME ESTIMATED FROM RADAR.

&&

CAS
Local storm report, Apr 6, 8:04 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
804 AM EDT WED APR 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     SNOW             REED CITY               43.87N 85.51W
04/06/2016  M1.0 INCH        OSCEOLA            MI   CO-OP OBSERVER

            TOTAL SO FAR.

&&

CAS
Local storm report, Apr 6, 8:26 AM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
826 AM EDT WED APR 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     SNOW             3 W HOWARD CITY         43.40N 85.53W
04/06/2016  M0.3 INCH        MONTCALM           MI   TRAINED SPOTTER

            QUARTER INCH OF SLEET AND SNOW ACCUMULATION
            SINCE 1130 PM.

&&

CAS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:31 PM EDTRiver Flood WatchGRRNewaygo4 days
Apr 5, 9:49 PM EDTRiver Flood AdvisoryGRRIngham9 days
Apr 5, 9:49 PM EDTRiver Flood AdvisoryGRRKent4 days
Apr 5, 9:49 PM EDTRiver Flood AdvisoryGRRMuskegon5 days
Apr 5, 9:49 PM EDTRiver Flood AdvisoryGRRMecosta3 days
Apr 5, 9:49 PM EDTRiver Flood AdvisoryGRRIsabella48 hr
Apr 5, 9:49 PM EDTRiver Flood AdvisoryGRRGratiot3 days

Nearby

River Flood Warnings in Michigan, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.